# SDR LR7A2010041400004

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 33,398 hours, 14,667 cycles
- Engine: Allsn 501D22A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Punctured
- Location: Bs 739
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING FOUND .7500" HOLE IN RT STANCHION AT FS 793, RBL 62, WL 212.   REPAIRED STANCHION IAW SRM SMP583 FIG 53-50-24.  LOG PAGE: 31653
